# SDR SWAA2024081224996

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,066 hours, 38,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RIGHT METAL CONNECTING PLATE HOLE WALLOWED OUT. FOR AFT CARGO CAP STRIP RH SIDE<[01] REMOVED AND REPLACED FWD RIGHT CONNECTING PLATE ON AFT CARGO FLOOR PANEL REFERENCE AMM25-52-10.
